BibTeX record journals/mlq/Bagheri21

download as .bib file

@article{DBLP:journals/mlq/Bagheri21,
  author    = {Seyed{-}Mohammad Bagheri},
  title     = {The isomorphism theorem for linear fragments of continuous logic},
  journal   = {Math. Log. Q.},
  volume    = {67},
  number    = {2},
  pages     = {193--205},
  year      = {2021},
  url       = {https://doi.org/10.1002/malq.202000044},
  doi       = {10.1002/malq.202000044},
  timestamp = {Thu, 16 Sep 2021 17:58:32 +0200},
  biburl    = {https://dblp.org/rec/journals/mlq/Bagheri21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics